Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 67, NWS Albany, NY

August 13, 2016Washington County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 13, 2016, 7:43 PM EDT for Washington County, New York. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2016, 7:43 PM EDT (23:43 UTC)
Expired
Aug 13, 2016, 8:00 PM EDT
In force
17 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Washington County, NY

The radar

The Burlington radar (KCXX), 102 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 6:17 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

016 
WUUS51 KALY 132343
SVRALY
NYC115-140000-
/O.NEW.KALY.SV.W.0067.160813T2343Z-160814T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
743 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 800 PM EDT

* AT 743 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITEHALL...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL WASHINGTON COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
  EAST WHITEHALL...NORTH HEBRON...NORTH
  GRANVILLE...RACEVILLE...DRESDEN CENTER...MIDDLE GRANVILLE...SOUTH
  GRANVILLE...KINGSBURY...ADAMSVILLE AND SNODY DOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY

&&

LAT...LON 4377 7335 4364 7343 4362 7342 4359 7343
      4357 7339 4362 7337 4363 7330 4358 7330
      4357 7327 4355 7325 4332 7325 4331 7355
      4380 7344 4380 7338
TIME...MOT...LOC 2343Z 259DEG 36KT 4356 7334 

HAIL...<.75IN
WIND...60MPH
 
$$

FRUGIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 7:29 PM EDT, 14 minutes earlier.

Area forecast discussion, Aug 13, 7:29 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Albany NY
729 PM EDT SAT AUG 13 2016

.SYNOPSIS...
Humid conditions will continue along with the threat for showers
and thunderstorms through Sunday as a front moves gradually
southward across the region. Any storm will be capable of
producing locally very heavy rainfall. With the passage of front
Sunday night some drier air will filter into the region in the
wake of the boundary for early next week. Temperatures will still
run above normal by around 5 degrees.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Severe thunderstorm watch #445 is in effect until 1 am for all of
east central new York and western New England.

Another hot and very humid day across the area. Dew points are
in the 70s. Heat headlines will be allowed to expire at 7 pm.

Will be another very muggy night with lows only bottoming in the
70s with upper 60s across the higher terrain. With such a moist
atmosphere in place patchy fog is expected to develop once again.

The stalled boundary has moved little today and snakes across
New England westward across upstate New York into the Great Lakes
Region. It has been a focus for convection especially to the north
where we have moderate mid level flow to support storms. Some of
the storms earlier were producing very heavy downpours, frequent
lightning and strong gusty winds. Stronger storms are expected
this evening. Cloud top are cooling. The watervapor loop shows a
fair strong short wave moving across the Great Lakes region

High precipitable water value was 2.14 inches on the 12Z ALY
sounding (175 percent of normal) and 2.12 inches on the 12Z BUF
sounding (189 percent of normal), so very heavy downpours are
occurring with storms. Localized flash flooding remains possible
with the greatest risk will be for urban, poor drainage and low
lying areas.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Another day of heat and humidity across much of the forecast area.

Heat Advisory has been issued for the Dutchess, eastern Ulster
and southern Litchfield County for heat indices up to around 100
depress Sunday noon to 7 pm.

The stalled boundary should have lifted northward some by Sunday
morning as a weakening area of low pressure moves eastward across
eastward Canada. As the low moves off to the east it will drag a
cold/cool front across the region Sunday night. Ahead of the
boundary additional showers and thunderstorms are expected with
the best chances across the eastern Catskills, mid Hudson Valley
into western New England with the peak heating of the day. As
stated early precipitable water levels will remain high so any
storm will be capable of very heavy rainfall.

With the passage of the boundary some drier and cooler air will
will filter in late Sunday night and Monday. Dew points are
forecast to lower into the 60s with some 50s possible in the
western Adirondacks.

Temperatures will be cooler but still above normal but only by
around 5 degrees or so. Dew points are forecast to range from the
upper 50s to upper 60s which will be more comfortable and less
dangerous than recent days.

A period of dry weather is expected late Sunday night into Monday
night as ridging build in.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A short wave is expected to move around the western side of the
upper ridge with surface low forming over the mid west/ohio
valley by Tuesday. This storm is then expected to strengthen as
it moves northeastward across the Great Lakes region and
Northeast bringing chances for showers and thunderstorms to the
area through the middle of the week.

Additional chances for some storms are possible Thursday as a
cold front moves across the region. At this time, it appears fair
weather is then expected as we head into the weekend.

Temperatures are expected to continue to run a bit above normal
by around 5 degrees or so with highs mainly the upper 70s to mid
80s much of the week. Lows are expected to be in the upper 50s to
upper 60s.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
A quasi-stationary frontal boundary drapped across the region will
continue to provide a focus for showers and thunderstorms this
evening. Based on latest radar trends, ongoing activity should
allow for MVFR/IFR flying conditions at KGFL/KALB/KPSF over the
next few hours. Further south, the activity will be more scattered
to isolated around KPOU, so flying conditions should generally
remain VFR there. Within any t-storm, west winds may become gusty
and visibility will be reduced to 1-2 SM.

Behind this initial batch of activity, there still may be some
lingering showers and thunderstorms into the overnight hours. This
could allow for some occasional MVFR flying conditions. With
abundant low level moisture, some mist/low stratus will be  possible
for all sites late tonight as well, with a period of IFR
conditions likely.

Any fog/low status should dissipate between 12z-14z, with VFR
conditions returning to all sites. Some additional showers and
thunderstorms are possible on Sunday, especially in the aftn and
evening hours, as the boundary remains situated over the area.
For now, will mention just VCSH but brief periods of MVFR/IFR
conditions are possible for all sites during the day.

Outlook...

Sunday Night: Moderate Operational Impact. Chance of SHRA...FG...TSRA.
Monday: No Operational Impact. Slight Chance of SHRA...TSRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Humid conditions will continue along with the threat for showers
and thunderstorms through Sunday as a front moves gradually
southward across the region. Any storm will be capable of
producing locally very heavy rainfall. With the passage of front
Sunday night some drier air will filter into the region in the
wake of the boundary for early next week. Minimum relative
humidity levels are not expected to drop below 50 percent neither
Sunday or Monday afternoons.

&&

.HYDROLOGY...
Very heavy rainfall occurring with storms. High precipitable
water value was 2.14 inches on the 12Z ALY sounding (175 percent
of normal) and 2.12 inches on the 12Z BUF sounding (189 percent of
normal), so very heavy downpours are occurring with storms.
Localized flash flooding remains possible with the greatest risk
will be for urban, poor drainage and low lying areas.

This threat will continue through Sunday until the passage a
front. The boundary is expected to move to our south Sunday night
with precipitable water values forecast to drop below 1.5 inches
Sunday night into Monday.

A brief period of dry weather is expected late Sunday night
through Monday into Monday night, then more unsettled humid
weather is expected through the middle of the week.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Excessive Heat Warning until 10 PM EDT this evening for CTZ013.
     Heat Advisory from noon to 7 PM EDT Sunday for CTZ013.
NY...Excessive Heat Warning until 10 PM EDT this evening for
     NYZ064>066.
     Heat Advisory from noon to 7 PM EDT Sunday for NYZ064>066.
MA...None.
VT...None.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...
LONG TERM...IAA
AVIATION...Frugis
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Aug 13, 7:12 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
712 PM EDT SAT AUG 13 2016

CTZ013-NYZ064>066-141100-
SOUTHERN LITCHFIELD-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
712 PM EDT SAT AUG 13 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DUTCHESS...EASTERN ULSTER
AND SOUTHERN LITCHFIELD COUNTIES..

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

ALSO...THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY. STORMS WILL BE
CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL. LOCALIZED FLASH
FLOODING WILL BE POSSIBLE WITH THE GREATEST RISK FOR URBAN...POOR
DRAINAGE AND LOW LYING AREAS.

THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORTS OF DAMAGING
WINDS AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE.

CTZ001-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063-082>084-
VTZ013>015-141100-
NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
712 PM EDT SAT AUG 13 2016

...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...SOUTHERN
VERMONT...NORTHERN LITCHFIELD COUNTY...AND EAST CENTRAL NEW YORK
EXCLUDING THE MID HUDSON VALLEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY. STORMS WILL BE CAPABLE
OF PRODUCING LOCALLY VERY HEAVY RAINFALL. LOCALIZED FLASH FLOODING
WILL BE POSSIBLE WITH THE GREATEST RISK FOR URBAN...POOR DRAINAGE
AND LOW LYING AREAS.

THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORTS OF DAMAGING
WINDS AND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Aug 13, 6:03 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
603 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 SSW HOOSICK FALLS     42.89N  73.36W
08/13/2016                   RENSSELAER         NY   FIRE DEPT/RESCUE

            TREE DOWN ACROSS BOVEE HILL ROAD AND LESTER LANE

&&

EVENT NUMBER ALY1602012

FRUGIS
Special weather statement, Aug 13, 6:05 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
605 PM EDT SAT AUG 13 2016

NYZ054-084-VTZ013-014-132245-
SOUTHERN WASHINGTON-EASTERN RENSSELAER-BENNINGTON-WESTERN WINDHAM-
605 PM EDT SAT AUG 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RENSSELAER...
SOUTHEASTERN WASHINGTON...NORTHERN BENNINGTON AND WEST CENTRAL
WINDHAM COUNTIES...

AT 605 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CAMBRIDGE...OR
NEAR HOOSICK FALLS...MOVING NORTHEAST AT 30 MPH.

WINDS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  SHAFTSBURY AROUND 615 PM EDT.
  ARLINGTON AROUND 625 PM EDT.
  MANCHESTER AROUND 640 PM EDT.
  MANCHESTER CENTER AROUND 645 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PUMPKIN HOOK...WHITE
CREEK...BOUPLON CORNER...EAGLEVILLE...PETERS FOUR CORNERS...STRATTON
MOUNTAIN...MANCHESTER DEPOT...GLASTENBURY...STRATTON ACRES AND
SHAFTSBURY CENTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4310 7280 4286 7342 4292 7346 4294 7346
      4295 7347 4326 7313
TIME...MOT...LOC 2205Z 235DEG 26KT 4297 7331

FRUGIS
Local storm report, Aug 13, 6:09 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
609 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     HERKIMER                43.03N  74.99W
08/13/2016                   HERKIMER           NY   TRAINED SPOTTER

            MULTIPLE TREES DOWN

&&

EVENT NUMBER ALY1602013

WASULA
Local storm report, Aug 13, 6:43 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
643 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND DMG     1 ENE SOUTH CAMBRIDGE   42.97N  73.47W
08/13/2016                   WASHINGTON         NY   FIRE DEPT/RESCUE

            TREES DOWN ALONG ROUTE 59A

0427 PM     TSTM WND DMG     PITTSTOWN               42.84N  73.48W
08/13/2016                   RENSSELAER         NY   911 CALL CENTER

            2 TREES DOWN.

0500 PM     TSTM WND DMG     1 SSW HOOSICK FALLS     42.89N  73.36W
08/13/2016                   RENSSELAER         NY   FIRE DEPT/RESCUE

            TREE DOWN ACROSS BOVEE HILL ROAD AND LESTER LANE

0600 PM     TSTM WND DMG     HERKIMER                43.03N  74.99W
08/13/2016                   HERKIMER           NY   TRAINED SPOTTER

            MULTIPLE TREES DOWN

&&

EVENT NUMBER ALY1602010 ALY1602011 ALY1602012 ALY1602013

WASULA
Special weather statement, Aug 13, 7:01 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
701 PM EDT SAT AUG 13 2016

NYZ047-048-051-132345-
SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-
701 PM EDT SAT AUG 13 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ALBANY...CENTRAL
SCHOHARIE AND SOUTHWESTERN SCHENECTADY COUNTIES...

AT 700 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
RICHMONDVILLE... OR NEAR COBLESKILL...MOVING EAST AT 30 MPH.

WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  COBLESKILL AROUND 710 PM EDT.
  MIDDLEBURGH AND CENTRAL BRIDGE AROUND 720 PM EDT.
  SCHOHARIE AROUND 725 PM EDT.
  BERNE AROUND 740 PM EDT.
  WESTERLO AND ALTAMONT AROUND 745 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST RICHMONDVILLE...
GALLUPVILLE...HUNTERSLAND...DUANE MANSION...ZEH CORNERS...EAST
TOWNSHIP... HAWVERSVILLE...KNOX...SCHOHARIE JUNCTION AND BRAMANVILLE.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 19 AND 23.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4262 7463 4268 7464 4275 7463 4276 7404
      4248 7403 4257 7466
TIME...MOT...LOC 2300Z 276DEG 27KT 4266 7455

WASULA
Special weather statement, Aug 13, 7:32 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
732 PM EDT SAT AUG 13 2016

NYZ047>049-051>054-140015-
SCHOHARIE-EASTERN ALBANY-WESTERN RENSSELAER-WESTERN
SCHENECTADY-EASTERN RENSSELAER-WESTERN ALBANY-EASTERN SCHENECTADY-
732 PM EDT SAT AUG 13 2016

...A STRONG THUNDERSTORM WILL AFFECT ALBANY...NORTHEASTERN
SCHOHARIE...SOUTHERN SCHENECTADY AND SOUTHWESTERN RENSSELAER
COUNTIES...

AT 728 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SCHOHARIE...OR
12 MILES EAST OF COBLESKILL...MOVING EAST AT 40 MPH.

THIS STORM WILL BE NEAR...  BERNE AROUND 735 PM EDT.   DUANESBURG
AROUND 740 PM EDT.  ALTAMONT AROUND 745 PM EDT.   VOORHEESVILLE
AROUND 750 PM EDT.   ALBANY...GUILDERLAND AND FEURA BUSH AROUND 755
PM EDT.   COLONIE AND DELMAR AROUND 800 PM EDT.   LATHAM AND
LOUDONVILLE AROUND 805 PM EDT.   EAST
GREENBUSH...WATERVLIET...RENSSELAER...MENANDS AND GREEN ISLAND
AROUND 810 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FULLERS...DENAULT
CORNERS...BRAESIDE...HUNTERSLAND...DUANE MANSION...MOHAWK
VIEW...LISHA KILL...HOUCKS CORNERS...BRUNSWICK CENTER AND TOTEM
LODGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 BETWEEN MILE MARKERS 8 AND 1S...AND BETWEEN MILE
MARKERS 8 AND 6-5A.
 INTERSTATE 87 BETWEEN MILE MARKERS 1 AND 6...NEAR MILE MARKER 2 ...
NEAR MILE MARKER 4...AND BETWEEN MILE MARKERS 2-4 AND 4-5.
 INTERSTATE 787 BETWEEN MILE MARKERS 2 AND 8-7.

LAT...LON 4279 7371 4278 7369 4279 7367 4280 7351
      4253 7351 4256 7434 4274 7434
TIME...MOT...LOC 2328Z 268DEG 35KT 4265 7425

WASULA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 10:10 PM EDTSpecial Weather StatementALYUlster65 min
Aug 13, 9:32 AM EDTSpecial Weather StatementALYHamilton43 min
Aug 13, 10:34 AM EDTSpecial Weather StatementALYHamilton, Herkimer41 min
Aug 13, 11:26 AM EDTSpecial Weather StatementALYHamilton34 min
Aug 13, 12:14 PM EDTSpecial Weather StatementALYSchenectady31 min
Aug 13, 12:21 PM EDTSpecial Weather StatementALYRensselaer24 min
Aug 13, 12:25 PM EDTSpecial Weather StatementALYWarren35 min
Aug 13, 12:37 PM EDTSpecial Weather StatementALYSaratoga38 min
Aug 13, 1:06 PM EDTSpecial Weather StatementALYFulton24 min
Aug 13, 1:33 PM EDTSpecial Weather StatementALYWarren27 min
Aug 13, 1:51 PM EDTSpecial Weather StatementALYWashington24 min
Aug 13, 2:24 PM EDTSpecial Weather StatementALYWashington36 min
Aug 13, 2:28 PM EDTSpecial Weather StatementALYFulton47 min
Aug 13, 2:40 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga65 min
Aug 13, 2:57 PM EDTSpecial Weather StatementALYFulton48 min
Aug 13, 3:15 PM EDTAreal Flood AdvisoryALYHerkimer2 hr
Aug 13, 3:29 PM EDTSpecial Weather StatementALYWashington31 min
Aug 13, 3:33 PM EDTAreal Flood AdvisoryALYWarren, Washington3 hr
Aug 13, 3:48 PM EDTSpecial Weather StatementALYSaratoga, Washington27 min
Aug 13, 3:49 PM EDTSpecial Weather StatementALYRensselaer41 min
Aug 13, 4:02 PM EDTSpecial Weather StatementALYWashington13 min
Aug 13, 4:07 PM EDTHeat AdvisoryALYDutchess, Ulster27 hr
Aug 13, 4:26 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington49 min
Aug 13, 4:40 PM EDTSpecial Weather StatementALYWarren35 min
Aug 13, 4:57 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington33 min
Aug 13, 5:18 PM EDTSpecial Weather StatementALYHamilton, Herkimer42 min
Aug 13, 5:28 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer, Montgomery62 min
Aug 13, 5:38 PM EDTSpecial Weather StatementALYWashington37 min
Aug 13, 6:16 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer, Montgomery, Saratoga, Schenectady and 2 more59 min
Aug 13, 6:22 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady, Washington38 min
Aug 13, 6:50 PM EDTSevere Thunderstorm WarningALYGreene, Ulster55 min
Aug 13, 6:55 PM EDTSevere Thunderstorm WarningALYWashington65 min
Aug 13, 7:01 PM EDTSpecial Weather StatementALYSchoharie44 min
Aug 13, 7:06 PM EDTExcessive Heat WarningALYDutchess, Ulster2 hr
Aug 13, 7:07 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady, Warren, Washington38 min
Aug 13, 7:32 PM EDTSpecial Weather StatementALYAlbany, Rensselaer43 min
Aug 13, 7:36 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady39 min
Aug 13, 7:48 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Greene, Ulster57 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.